标题:An integrable nonlinear diffusion hierarchy with a two-dimensional arbitrary function
作者:Ling-Ling, X[1,2]; Qing-Ping, L[1,2,3]; Sen-Yue, L[1,2,4]
作者全称:Ling-Ling, Xue[1,2]; Qing-Ping, Liu[1,2,3]; Sen-Yue, Lou[1,2,4]
通讯作者:Lou, Sen-Yue
通讯作者地址:Sen-Yue, L (reprint author), Ningbo Univ, Ningbo Collaborat Innovat Ctr Nonlinear Harzard S, Ningbo 315211, Zhejiang, Peoples R China.
出版年:2015
卷:50
页码:105-110
关键词:Exact solutions; Hereditary recursion operators; Integrable models; Nonlinear diffusion equations; Nonlocal conservation laws; Symmetries
摘要:By introducing the hereditary condition to a general first order differential strong symmetry operator, we obtain general 1+1 and 2+1 dimensional inte 更多
收录类别:SCOPUS;SCIE;EI
Scopus被引:2
当年影响因子:2.233
5年影响因子:2.037
JCR分区:Q1
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

scopus被引: 2

影响因子

当年影响因子 : 2.233

网络计量

其他

TOP